# SDR DALA2022010700134

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 7,717 hours, 3,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON RT FWD NOSE FUSELAGE UNDER FO WINDOW. REMOVAL OF SIDE STICK ASSEMBLY IAW A321 27-92-41-000-001-A. A/W REMOVAL UP TO STEP D. (3) (GS 812718). REMOVAL OG THE OXYGEN MASK STOWAGE BOX IAW A321 AMM 35-12-41-000-001-A C/W REMOVAL UP TO STEP D. OPENING OF SAFETY C/B (GS 812718). REMOVED FO SIDE STICK ASSY IAW A321 AMM 27-92. REMOVED O2 STOWAGE BOX 10RN2 AND 10RN3 IAW A321 AMM 35-12 REMOVED FO SEAT IAW A321 AMM 25-11. REMOVED FLIGHT DECK SIDEWALL PANEL 212FW AND 212EW IAW A321 AMM 25-13 (RB 521425). REF LOG 8187758 FOR SIDE STICK INSTALLATION. REINSTALLED OXY STOWAGE BOX, INSTALLED F/O'S SEAT AND FD SIDE PANELS. C/W ERA 595703-14 REV ORG SEC 1 STEP #1 (009903). PER ER /A 595703-14 REV ORG SEC 1 STEP 2; PERFORM HFEC INSP OF FRAMES 4 -7 IN DAMAGE AREA. NO CRACK INDICATION FOUND (QC5132). C/W SECTION 1 ER/A 595730-14 REV A (203387). ***FERRIED FROM LGA-MSP REF FERRY FLIGHT LOG 8187761)**** MSP: TRANSFERRED TO NON-ROUTINE #3 (REF TOPP 50-30-05). SUMMARY: REMOVED AND REPLACED RIGHT FRAME 5 P/N D531183240100 AND FRAME 6 P/N D5311832520100 WITH SERVICEABLE PARTS. REMOVED RIGHT SIDE SKIN PANEL P/N D5311007520101. ALL WORK ACCOMPLISHED PER A321 SRM 51- 42-11, 51-42-00 AND AIB DRAWING R53112972015, ALSO ER/A 596007- 14 REV ORIGINAL SECTION 1 PERMANENT REPAIR. REQUIRED INSPECTION COMPLETE. (LP# 8187750)
